# SDR FDEA201609063120

- Difficulty date: September 6, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N25003
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP, INBD NOSE SKIN, FOUND WITH DEEP SPANWISE CHAFING MARK.  COMPLIED WITH PART 1 OF EA F--5750-T0326940 TITLE: WINGS - FLIGHT SURFACES - LT WING INBOARD MAIN FLAP ASSY, CHAFE DAMAGE FOUND ON LEADING EDGE SKIN BETWEEN STA 74.00 AND STA 105.  REPAIR CLASSIFIED AS MAJOR.
